Alert archive / Alabama / Tornado Warnings in 2011

Tornado Warning 27, NWS Huntsville, AL

April 15, 2011DeKalb County, Alabama

NWS Huntsville, AL issued this tornado warning at Apr 15, 2011, 8:59 PM CDT for DeKalb County, Alabama. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 15, 2011, 8:59 PM CDT (01:59 UTC)
Expired
Apr 15, 2011, 9:30 PM CDT
In force
31 min
Issued by
NWS Huntsville, AL
Area
Storm-based polygon

County DeKalb County, AL

The radar

The Northeast Alabama radar (KHTX), 54 km from the middle of the area, began a volume at 02:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 2.0 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2011-04-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 406 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2011-04-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 373 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
406 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
1138 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
373 m²/s²
0-3 km storm-relative helicity
566 m²/s²
Significant tornado parameter
1.3
Supercell composite
11.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

616 
WFUS54 KHUN 160159
TORHUN
ALC049-160230-
/O.NEW.KHUN.TO.W.0027.110416T0159Z-110416T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
859 PM CDT FRI APR 15 2011

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL DEKALB COUNTY IN NORTHEAST ALABAMA...

* UNTIL 930 PM CDT

* AT 859 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR LAKEVIEW...
  MOVING EAST AT 35 MPH.

* LOCATIONS NEAR THE PATH OF THIS TORNADO INCLUDE...
  FYFFE.
  SHILOH.
  PINE RIDGE.
  FORT PAYNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES AT NIGHT ARE ESPECIALLY DANGEROUS. DO NOT WAIT UNTIL YOU
SEE OR HEAR THE TORNADO...IT MAY BE TOO LATE. TAKE COVER NOW!

&&

LAT...LON 3435 8599 3448 8606 3449 8604 3449 8599
      3452 8595 3463 8569 3443 8558
TIME...MOT...LOC 0159Z 249DEG 30KT 3442 8595

$$
SL
2 follow-up statements
678 
WWUS54 KHUN 160215
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
915 PM CDT FRI APR 15 2011

ALC049-160230-
/O.CON.KHUN.TO.W.0027.000000T0000Z-110416T0230Z/
DEKALB AL-
915 PM CDT FRI APR 15 2011

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR CENTRAL
DEKALB COUNTY...

AT 915 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR SHILOH MOVING 
EAST AT 35 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SYLVANIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES AT NIGHT ARE ESPECIALLY DANGEROUS. DO NOT WAIT UNTIL YOU
SEE OR HEAR THE TORNADO...IT MAY BE TOO LATE. TAKE COVER NOW.

&&

LAT...LON 3447 8562 3442 8586 3450 8592 3453 8592
      3463 8569
TIME...MOT...LOC 0215Z 249DEG 30KT 3447 8580

$$

SL
747 
WWUS54 KHUN 160227
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
927 PM CDT FRI APR 15 2011

ALC049-160238-
/O.EXP.KHUN.TO.W.0027.000000T0000Z-110416T0230Z/
DEKALB AL-
927 PM CDT FRI APR 15 2011

...THE TORNADO WARNING FOR CENTRAL DEKALB COUNTY EXPIRES AT 930 PM
CDT...

WEATHER SERVICE DOPPLER RADAR INDICATES THE THUNDERSTORM THAT
PROMPTED THE TORNADO WARNING HAS WEAKENED AND IS NO LONGER SEVERE.
THEREFORE THE TORNADO WARNING HAS BEEN ALLOWED TO EXPIRE.

HEAVY RAIN...SMALL HAIL...GUSTY WINDS...AND FREQUENT LIGHTNING ARE
STILL POSSIBLE FROM THIS THUNDERSTORM. STAY INDOORS UNTIL THE STORM
HAS PASSED.

LAT...LON 3447 8562 3442 8586 3450 8592 3453 8592
      3463 8569
TIME...MOT...LOC 0228Z 249DEG 30KT 3451 8568

$$

SL

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this tornado warning went out at Apr 15, 8:50 PM CDT, 9 minutes earlier.

Area forecast discussion, Apr 15, 8:50 PM CDT, 9 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
850 PM CDT FRI APR 15 2011

.UPDATE...EVENING UPDATE
&&

.DISCUSSION...CONVECTION IS GRADUALLY COMING TO AN END FOR LOCATIONS
ALONG/E OF I-65...AS THE PRE-FRONTAL TROUGH BEGINS TO SWEEP ACROSS
THE ERN HALF OF THE AREA. THE ADVERTISED COLD FRONT CONTINUES TO
MAKE ITS WAY ACROSS THE LOWER MS VALLEY...AND WILL BEGIN TO MOVE
THROUGH THE CNTRL TN VALLEY DURING THE LATE EVENING AND OVERNIGHT
HRS. AREA RADARS ARE SHOWING LITTLE/IF ANY DEVELOPMENT ACROSS NRN MS
WITH ANY LINGERING CONVECTION ALONG THE FRONT PRIMARILY AFFECTING
MID TN. CURRENT GRIDS WERE TRIMMED/ADJUSTED TO ACCOUNT FOR PRESENT
WX TRENDS...WITH MOST OF THE ACTIVITY/PRECIP COMING TO AN END BY
MIDNIGHT...XCPT FOR SOME LIGHT SHOWERS ACROSS THE FAR ERN SECTIONS.
SFC FLOW AHEAD OF THE FRONT HAS BEEN TRENDING WELL BELOW ADVISORY
CRITERIA...ALTHOUGH WINDS HAVE BEEN GUSTING AROUND 25 TO 30 MPH
ACROSS THE MID SOUTH REGION. SOME HIGHER GUSTS COULD CERTAINLY
IMPACT THE AREA OVERNIGHT...ALTHOUGH GENERALLY FEEL SFC WINDS WILL
STAY JUST BELOW ADVISORY CRITERIA. UPDATED ZONES/GRIDS FORTHCOMING.
&&

.AVIATION...CONVECTION CONTINUES TO DEVELOP INVOF NRN AL...ALTHOUGH
THE BRUNT OF THIS ACTIVITY IS DEVELOPING S OF THE AREA...WITH INDIV
STORMS MOVING TOWARD THE NE. THE TWO PRIMARY TERMINALS LOOK CLR FOR
NOW...ALTHOUGH AN ISOLATED TSTM MAY STILL APPROACH EITHER TERMINAL
OVER THE NEXT COUPLE OF HRS. COLD FRONT IS NOW BEGINNING TO PUSH E
THROUGH THE LOWER MS VALLEY..AND WILL CONTINUE TO TRACK EWD THROUGH
THE EVENING PERIOD. CONVECTIVE ACTIVITY SHOULD BE COMING TO AN END
WITH THE PASSAGE OF THE COLD FRONT...WITH SFC FLOW GRADUALLY
INCREASING OUT OF THE WNW. CEILINGS MAY ALSO APPROACH OR FALL TO
MVFR LEVELS OVERNIGHT...BEFORE LIFTING ABOVE VFR RANGE AFTER 14Z.
&&

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...NONE
TN...NONE
&&

09
Hazardous weather outlook, Apr 15, 4:46 PM CDT, 4 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
446 PM CDT FRI APR 15 2011

ALZ001>010-016-TNZ076-096-097-160600-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
446 PM CDT FRI APR 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...TONIGHT...

ACTIVE WEATHER WILL PERSIST ACROSS THE TENNESSEE VALLEY THROUGH THIS
EVENING AS SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP AHEAD OF A
SLOW MOVING COLD FRONT. ALTHOUGH THE STRONGEST STORMS HAVE REMAINED
SOUTH OF THE TENNESSEE VALLEY THROUGH MUCH OF THE DAY...THERE REMAINS
A THREAT OF SEVERE WEATHER WITH ANY STORMS THAT DEVELOP AHEAD OF THE
FRONT. THE PRIMARY THREAT WITH THESE STORMS WOULD BE LARGE HAIL AND
DAMAGING STRAIGHT LINE WINDS. HOWEVER...SUFFICIENT WIND SHEAR REMAINS
IN PLACE ACROSS THE REGION TO PRODUCE ISOLATED TORNADOES...ESPECIALLY
ACROSS WESTERN ALABAMA AND AREAS SOUTH OF THE TENNESSEE RIVER.

IN ADDITION...RAINFALL HAS ALREADY BEEN LOCALLY HEAVY ACROSS THE
TENNESSEE VALLEY TODAY WITH AMOUNTS OF 2 TO 3 INCHES IN SOME
LOCATIONS. ADDITIONAL RAINFALL WILL CAUSE A THREAT OF FLASH FLOODING
THROUGH THIS EVENING. THE ENTIRE SEVERE THREAT WILL LIKELY END
ACROSS NORTHWEST ALABAMA BETWEEN 9 PM AND 11 PM... NORTH CENTRAL
ALABAMA AND SOUTHERN MIDDLE TENNESSEE BETWEEN 10 PM AND
MIDNIGHT...AND NORTHEAST ALABAMA BETWEEN 11 PM AND 1 AM SATURDAY
MORNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

ANOTHER ROUND OF STORMS IS POSSIBLE ON WEDNESDAY INTO THURSDAY OF
NEXT WEEK AS ANOTHER COLD FRONT APPROACHES THE AREA.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
LIKELY THIS AFTERNOON AND TONIGHT.

In the hours before

Special weather statement, Apr 15, 5:29 PM CDT, 3 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
529 PM CDT FRI APR 15 2011

ALZ007-016-152315-
CULLMAN-MORGAN-
529 PM CDT FRI APR 15 2011

...SIGNIFICANT WEATHER ADVISORY FOR CULLMAN AND MORGAN COUNTIES UNTIL
615 PM CDT...

AT 529 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BATTLEGROUND...OR 11 MILES SOUTHWEST OF
HARTSELLE...MOVING NORTHEAST AT 55 MPH.

PEA SIZE HAIL...WINDS UP TO 50 MPH...AND HEAVY DOWNPOURS ARE EXPECTED
WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  LEESDALE...COLE SPRINGS.
  SOMERVILLE...PRICEVILLE.
  FLORETTE.
  VALHERMOSO SPRINGS.
  LACEYS SPRING.

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 3419 8712 3440 8711 3458 8690 3455 8675
      3458 8672 3458 8667 3455 8666 3455 8663
      3457 8662 3457 8656 3454 8655 3449 8656
      3415 8704
TIME...MOT...LOC 2229Z 228DEG 47KT 3430 8700

SL
Special weather statement, Apr 15, 6:21 PM CDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
621 PM CDT FRI APR 15 2011

ALZ007-016-160000-
CULLMAN-MORGAN-
621 PM CDT FRI APR 15 2011

...SIGNIFICANT WEATHER ADVISORY FOR CULLMAN AND SOUTHERN MORGAN
COUNTIES UNTIL 700 PM CDT...

AT 621 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MASSEY TO ADDISON TO
NAUVOO...MOVING EAST AT 35 MPH.

PEA SIZE HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  LEESDALE...BATTLEGROUND.
  FALKVILLE.
  LACON...JONES CHAPEL.
  COLE SPRINGS...WEST POINT.
  CRANE HILL...LOGAN.

THESE THUNDERSTORMS COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

&&

LAT...LON 3395 8712 3436 8711 3443 8702 3448 8656
      3440 8658 3423 8679 3391 8691 3391 8692
      3387 8692
TIME...MOT...LOC 2321Z 263DEG 20KT 3438 8699 3419 8724
          3399 8739

DJN
Special weather statement, Apr 15, 6:39 PM CDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
639 PM CDT FRI APR 15 2011

ALZ001-002-160015-
COLBERT-LAUDERDALE-
639 PM CDT FRI APR 15 2011

...SIGNIFICANT WEATHER ADVISORY FOR COLBERT AND LAUDERDALE COUNTIES
UNTIL 715 PM CDT...

AT 636 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR OAKLAND...OR 10 MILES WEST OF
UNDERWOOD-PETERSVILLE...MOVING NORTHEAST AT 60 MPH.

PEA SIZE HAIL...HEAVY DOWNPOURS...AND WINDS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  CLOVERDALE...UNDERWOOD-PETERSVILLE.
  ZIP CITY.
  GREEN HILL.
  LEXINGTON.

SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 3501 8727 3469 8788 3489 8806 3502 8796
TIME...MOT...LOC 2339Z 237DEG 50KT 3487 8783

SL
Special weather statement, Apr 15, 6:57 PM CDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
657 PM CDT FRI APR 15 2011

ALZ006-007-160030-
MADISON-MORGAN-
657 PM CDT FRI APR 15 2011

...SIGNIFICANT WEATHER ADVISORY FOR MADISON AND MORGAN COUNTIES UNTIL
730 PM CDT...

AT 657 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SOMERVILLE...OR 5 MILES EAST OF HARTSELLE...
MOVING NORTHEAST AT 40 MPH.

PENNY SIZE HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  VALHERMOSO SPRINGS...TRIANA.
  LACEYS SPRING...MORGAN CITY.
  WHITESBURG.
  FARLEY.
  OWENS CROSSROADS...NEW HOPE.

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

&&

LAT...LON 3446 8689 3468 8666 3456 8632 3448 8651
      3450 8653 3454 8655 3446 8657 3435 8683
TIME...MOT...LOC 2357Z 236DEG 37KT 3448 8679

DJN
Special weather statement, Apr 15, 7:26 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
726 PM CDT FRI APR 15 2011

ALZ010-160100-
DE KALB-
726 PM CDT FRI APR 15 2011

...SIGNIFICANT WEATHER ADVISORY FOR DEKALB COUNTY UNTIL 800 PM CDT...

AT 726 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ADAMSBURG...MOVING NORTHEAST AT 40 MPH.

PEA SIZE HAIL...WINDS UP TO 50 MPH...AND HEAVY DOWNPOURS ARE EXPECTED
WITH THIS STORM. THIS STORM IS ALSO EXHIBITING SOME ROTATION ALOFT.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  MENTONE...VALLEY HEAD.
  SULPHER SPRINGS.

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 3449 8554 3449 8556 3448 8556 3446 8558
      3444 8558 3438 8562 3437 8563 3437 8565
      3435 8567 3440 8576 3484 8558 3452 8551
TIME...MOT...LOC 0026Z 208DEG 36KT 3445 8568

DJN
Special weather statement, Apr 15, 8:26 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
826 PM CDT FRI APR 15 2011

ALZ008>010-160215-
DE KALB-JACKSON-MARSHALL-
826 PM CDT FRI APR 15 2011

...SIGNIFICANT WEATHER ADVISORY FOR DEKALB...JACKSON AND MARSHALL
COUNTIES UNTIL 915 PM CDT...

AT 826 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM COLUMBUS CITY TO
DOUGLAS...MOVING EAST AT 15 MPH.

PEA SIZE HAIL...HEAVY DOWNPOURS...AND WINDS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  RABBIT TOWN...HORTON.
  ALBERTVILLE.
  LANGSTON.
  BOAZ.

SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 3411 8632 3423 8643 3458 8630 3457 8590
      3420 8603 3420 8609 3419 8612 3418 8619
      3411 8628
TIME...MOT...LOC 0126Z 274DEG 14KT 3448 8621 3420 8633

SL

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 7:26 PM CDTSpecial Weather StatementHUNDeKalb34 min
Apr 15, 8:26 PM CDTSpecial Weather StatementHUNMarshall49 min
Apr 15, 8:50 PM CDTSevere Thunderstorm WarningHUNDeKalb25 min
Apr 15, 9:21 PM CDTSpecial Weather StatementHUNMarshall24 min
Apr 15, 9:44 PM CDTSpecial Weather StatementHUNJackson46 min
Apr 15, 9:51 PM CDTSpecial Weather StatementHUNMarshall24 min
Apr 16, 4:31 AM CDTWind AdvisoryHUNColbert, Cullman, DeKalb, Franklin, Jackson, Lauderdale and 5 more13 hr
Apr 16, 2:11 PM CDTRiver Flood WarningHUNJackson, Madison, Marshall44 hr

Nearby

Tornado Warnings in Alabama, 2011Every tornado warning in 2011Tornadoes in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.